# SDR KCSA201202141005

- Difficulty date: February 14, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 83,856 hours, 22,037 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON SKIN HAS A POSSIBLE CRACK ON O/B SIDE APPROX NAC STA 182 NEAR PYLON SKIRT.
